# SDR ASAA0240034

- Difficulty date: March 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6549889
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO DOOR HAS NUMEROUS DENTS, AND PREVIOUS REPAIRS TO EXTERNAL SKIN.  REMOVED AND REPLACED SKIN IAW SRM.  (M)
